# SDR M0539

- Difficulty date: August 27, 2004
- Submitted: August 27, 2004
- Operation: General aviation
- Aircraft: N909C
- Make and model: Univar 1083
- Aircraft serial: 1083909
- Aircraft time: 5,947 hours
- Engine: Frnkln 6A4165*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001
- Condition: Cracked
- Location: Tailboom
- Part time: 5,947 hours
- Component: Tailboom, Bell
- Component part number: 206031004115B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND AFT TAILBOOM BULKHEAD PN 206030446001 CRACKED AT LT BOLT HOLE FOR TAIL ROTOR GEARBOX MOUNT.
